# SDR FDEA201109073759

- Difficulty date: September 7, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,905 hours, 28,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 460 S24-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN MISREPAIRED AT BS 460, STR 24 TO 26L.  CUT OUT DAMAGED SKIN, DOUBLER, AND TRIPLER.  FABRICATED STRUCTURAL FILLER, DOUBLER, TRIPLER, AND FILLERS.  INSTALLED REPAIR PARTS IAW SRM 53-30-3, FIG 1B.
